RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 16, Number 4  


Correctness of Dirichlet problem for degenerating multi-dimensional hyperbolic-parabolic equations
S. A. Aldashev
3
Asymptotic behavior of generalized eigenvalues of the Schrödinger operator
M. Sh. Badakhov, O. Y. Veremeenko, A. B. Shabat
9
Investigation of generalized Hardy inequality via a system of nonlinear differential equations in weighted Lebesgue spaces with mixed norm
R. A. Bandaliev
16
On a solution operator for differential equations of infinity order on convex sets
U. V. Barkina, S. N. Melikhov
27
Solutions of the differential inequality with a null Lagrangian: higher integrability and removability of singularities. II
A. A. Egorov
41
Homogeneous polynomials, root mean power, and geometric means in vector lattices
Z. A. Kusraeva
49
A convergence criterion of a smoothing method for singular integral operators with piecewise continuous coefficients
V. S. Pilidi
54
The edge $C_k$ graph of a graph
P. Siva Kota Reddy, K. M. Nagaraja, V. M. Siddalingaswamy
61
A mathematical model of the system status “coal–fluid” for the coal-beds outburst zone
Yu. A. Ustinov, V. N. Trufanov
65

Mathematical Events
Vladimir Mikhailovich Tikhomirov (on the occasion of his 80th anniversary)
S. S. Kutateladze
70
In memoriam of Edward Nelson
S. S. Kutateladze
72
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021